Wednesday, September 22, 2010

OMSJ Exposes HAART Fraud

Last year, OMSJ identified the HIV drug Sustiva (Efavirenz) as little more than a highly addictive anti-retroviral (ARV) placebo that, when interrupted, produces withdrawal symptoms that AIDS clinicians routinely use to misdiagnose the onset of AIDS.

According to researchers, the following symptoms are known to be caused by HIV, AIDS, or drug withdrawal syndrome:
  • Fever (hyperpyrexia)
  • Soaking night sweats
  • Shaking chills or fever higher than 100 F for several weeks
  • Headache
  • Sore throat
  • Cough and shortness of breath
  • Skin rashes or bumps
  • Chronic diarrhea
  • Weight loss
  • Persistent, unexplained fatigue
  • Blurred and distorted vision
When HIV clinicians identify these signs, they typically inform patients that the symptoms are directly “related to the onset of AIDS.” Some clinicians get angry, warning that unless they resume treatment of Sustiva drugs (like Atripla) “they will be dead within months.” When terrified patients resume their addiction, the symptoms subside – leading many to believe that the drug is staving off the effects of AIDS rather than perpetuating a physician-caused addiction to Sustiva.
Story posted at OMSJ

(For  information, visit the HIV Innocence Group)